See Alike in...

Alike App

Browser

scarletfire

815d

Hi friends ✨ I was wondering if anyone with CFS could share their experience(s) with stimulants if that’s something you’ve tried? I have exhausted several other treatment options and I’m thinking about trying a stimulant next. Im about 99% sure that my chronic fatigue is due to my untreated mental health issues particularly my depression. Thxs guys 💕

Top reply
    • Mermaid4Real

      803d

      I take Ritalin as needed for energy. My doctor has prescribed it as two up to twice a day. I find if I take 1.5 in the morning, it's fine for the day. Last night I had to go to a family birthday party and had no energy so I took half of one at 5:00 and it did the trick. The only problem is I get tired wired when I take one and a half or two pills at once. In the late afternoon I feel like I need to sleep but I'm too wired to sleep . It's been a godsend on days that I really need it. I take it once or twice a week because of the tired wired feeling. It's also a medication that you need more of for the same effects if you continue to take it daily

    • Mermaid4Real

      803d

      I take Ritalin as needed for energy. My doctor has prescribed it as two up to twice a day. I find if I take 1.5 in the morning, it's fine for the day. Last night I had to go to a family birthday party and had no energy so I took half of one at 5:00 and it did the trick. The only problem is I get tired wired when I take one and a half or two pills at once. In the late afternoon I feel like I need to sleep but I'm too wired to sleep . It's been a godsend on days that I really need it. I take it once or twice a week because of the tired wired feeling. It's also a medication that you need more of for the same effects if you continue to take it daily

    • catmommy21

      814d

      @Evaa I have high BP, too. It seems to taper off after the first few hours but it definitely spikes when I take it. It also gives me a headache, but EVERYTHING does that, so take that for what it’s worth.

    • scarletfire

      814d

      I have anxiety too so I am a little curious if it would be counter intuitive for me to be on a stimulant. Although I feel like I would rather feel more energized than fatigued even if it came at the cost of potentially increasing anxiety. I’m just really tired of feeling like I can’t do anything because I can’t keep my head up you know. Thanks for sharing your experience 💕

    • catmommy21

      814d

      I have been on Vyvanse for binge eating disorder for a couple of years (it also treats ADHD) and I can say without a doubt it’s the only thing that has kept me going. It will spike your BP and can increase your anxiety, but I wouldn’t have made it without it.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion